Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stable equivalence of differentiable manifolds


Author: Barry Mazur
Journal: Bull. Amer. Math. Soc. 67 (1961), 377-384
DOI: https://doi.org/10.1090/S0002-9904-1961-10626-5
MathSciNet review: 0130697
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin and R. Fox, Some wild cells and spheres in three-dimensional space' Ann. of Math. vol. 49 (1948) pp. 979-990. MR 27512
  • 2. Stephen Smale, The story of the higher-dimensional Poincaré conjecture (what actually happened on the beaches of Rio de Janeiro), AMS-MAA Joint Lecture Series, American Mathematical Society, Providence, RI, 1989. A joint AMS-MAA invited address presented in Phoenix, Arizona, January 1989. MR 1057609
  • 4. J. Milnor, Notes on differential topology, Princeton University, Fall term, 1958.
  • 5. J. Milnor, Differential structures on S×R, unpublished.
  • 6. J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. vol. 45 (1939) pp. 243-327.
  • 7. J. H. C. Whitehead, Simple homotopy types, Amer. J. Math. vol. 72 (1950) pp. 1-57. MR 35437
  • 8. B. Mazur, A note on some contractible 4-manifolds, Ann. of Math. vol. 73 (1961) pp. 221-228. MR 125574


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10626-5

American Mathematical Society